Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149

  [Search Papers]
1471. V. Karimipour,
A Study of Representation of the Algebra of Functions on the Quantum Group GLq(n)
J. Phys. A: Math. Gen. 27(1994), 8105-8122  [abstract]   
arXive.org link: hep-th/9311150 [ abs, src, ps, others], cited by
IPM/P-1994/002
 
1472. F. Ardalan,
Gauging of SL(2,R) WZNW Models, and Lioville Field
Theor. Math. Phys. 98(1994), 227-231  [abstract]   
IPM/P-1993/022
 
1473. A. Shafei Deh Abad and V. Milani,
Q-Analytic Functions on Quantum Spaces
J. Math. Phys. 35(1994), 5074-5086  [abstract]   
IPM/P-1993/020
 
1474. A. Shariati, A. Aghamohammadi and S. Rouhani,
Inhomogeneous Quantum Groups Related to Two-Dimensional Quantum Planes
J. Phys. A: Math. Gen. 27(1994), 7103-7113  [abstract]   
IPM/P-1993/019
 
1475. A. Aghamohammadi, V. Karimipour and A.R. Nezami,
Non-Standard Deformation of Bn Series
J. Phys. A: Math. Gen. 27(1994), 1609-1616  [abstract]   
IPM/P-1993/018
 
1476. M. Alimohammadi,
Some Correlators of SU(3)3 WZW Models on Higher-Genus Riemann Surfaces
Mod. Phys. Lett. A 9(1994), 381-398  [abstract]   
IPM/P-1993/015
 
1477. V. Karimipour,
The Quantum De Rham Complexes Associated with SLh(2)
Lett. Math. Phys. 30(1994), 87-98  [abstract]   
arXive.org link: hep-th/9305118 [ abs, src, ps, others], cited by
IPM/P-1993/011
 
1478. S. Rouhani and N.H. Barton,
Group Selection and Shifting Balance
Gen. Research 61(1993), 127  [abstract]   
IPM/P-1993/024
 
1479. A. Aghamohammadi,
The Two-Parametric Extension of h Deformation of GL(2), and the Differential Calculus on Its Quantum Plane
Mod. Phys. Lett. A 8(1993), 2607-2613  [abstract]   
arXive.org link: hep-th/9306071 [ abs, src, ps, others], cited by
IPM/P-1993/012
 
1480. V. Karimipour,
The Quantum Double and the Universal R Matrix for Ron-Standard Deformation of An−1
J. Phys. A: Math. Gen. 26(1993), L239-L244  [abstract]   
IPM/P-1993/010
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.